# SDR FDEA201401070051

- Difficulty date: January 7, 2014
- Submitted: January 7, 2014
- Operation: Air carrier
- Aircraft: N972FD
- Make and model: Boeing 757-28A
- Aircraft serial: 28203
- Aircraft time: 55,885 hours, 18,015 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: MS25237387
- Condition: Failed
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SLIDE LIGHT ON 1R IS BURNT OUT.  R & R BULBS, CHECKED GOOD IAW AMM  33-16-02-2-0.
